# SDR CALA2023073102386

- Difficulty date: July 28, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N17254
- Make and model: Boeing 737-8
- Aircraft serial: 43436
- Aircraft time: 6,760 hours, 2,356 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 12383
- Condition: Unknown
- Location: Recirculation
- Part time: 25,193 hours, 9,083 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: A

## Discrepancy

AT 340HARD VIBRATION AND STRANGE SOUNDS. ON RETUR AT 4000SMELLED BURNING RUBBER MINOR VIBRATION ONLY WHEN AIR COMPRESSOR TURNED ON TO PRESSURIZE POTABLE WATER SYSTEM. COMPARED THAT SITUATION TO ANOTHER 737MAX 7257 AND DID NOT FIND IT UNUSUAL. FOUND BAGGAGE SHIFTED IN AFT CARGO. ALL VERY LARGE BAGS. OPERATED LT/RT RECIRC FANS, LT/RT PACKS AND LT/RT HYDRAULIC PRECAUTIONARY R/R L/H RECIRCULATION FAN REF AMM SYSTEMS. CYCLED ALL FLIGHT CONTROL SURFACES THROUGH FULL MOTION. 21-25-02-000-801. OPS CHECK GOOD NO LEAKS NOTED AT THIS TIME. DID NOT FEEL OR HEAR ANY OBVIOUS VIBRATIONS OR SMELL ANYTHING PARTS USED:  29-2125-9-0001,QTY :1  1660426,QTY :1 BURNING. CYCLED THE CHILLER ON/OFF IN AFT GALLEY AND DID NOTICE ADD EMP:U355299. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1660426  SN OFF 6743 IPC REFERENCE # 21-25-02-08 UNABLE TO DUPLICATE - FAN REPLACEMENT LEFT SIDE AFTER CREW REPORTED BURNING RUBBER SMELL OUT GASPER THIS LOG CLOSED FOR FURTHER EVALUATION
